| Model Number |
4965-35 |
| Medical Device Problem Codes |
Intermittent Capture (1080); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned and analyzed.The distal conductor of the lead developed a fracture due to flexing while in vivo.The analyst noted one filar of the distal conductor was fractured at 15.5 cm.Continuation of d10: 4965-25 implant date: (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high impedance and intermittent capture.The rv lead was explanted and replaced by an epicardial lead. no patient complications have been reported as a result of this event.